# SDR FDEA201802090429

- Difficulty date: February 9, 2018
- Submitted: February 20, 2018
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46992
- Aircraft time: 86,550 hours, 28,570 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: AGA72161
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT DOOR SILL FWD LOWER CORNER CORRODED.  BLENDED AND REMOVED CORROSION IAW 51-21-01 V2.
